RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 26–33 (Mi vyurm45)  

Mathematics

Approximate solution of inverse boundary problem for the heat conductivity equation by nonlinear method of projection regularity

T. S. Kamaltdinova

South Ural State University

Abstract: Inverse boundary problem is solved in the hypothesis that the required solution is a piecewise smooth function, estimates of above approximate solution are given. The estimates are considerably su­perior to the known estimates by the accuracy.

Keywords: operator equation, regularity, optimal method, error estimation, ill-posed problem.

Full text: PDF file (439 kB)
References: PDF file   HTML file
UDC: 517.948.00
Received: 29.11.2012

Citation: T. S. Kamaltdinova, “Approximate solution of inverse boundary problem for the heat conductivity equation by nonlinear method of projection regularity”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 26–33

Citation in format AMSBIB
\Bibitem{Kam13}
\by T.~S.~Kamaltdinova
\paper Approximate solution of inverse boundary problem for the heat conductivity equation by nonlinear method of projection regularity
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 26--33
\mathnet{http://mi.mathnet.ru/vyurm45}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm45
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:30
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020